Karel in 't Hout
Titel
Geciteerd door
Geciteerd door
Jaar
Collocation methods for the computation of periodic solutions of delay differential equations
K Engelborghs, T Luzyanina, KJ in 't Hout, D Roose
SIAM Journal on Scientific Computing 22 (5), 1593-1609, 2001
1722001
ADI finite difference schemes for option pricing in the Heston model with correlation
KJ in ’t Hout, S Foulon
International Journal of Numerical Analysis & Modeling 7 (2), 303-320, 2010
1252010
Alternating direction implicit finite difference schemes for the Heston–Hull–White partial differential equation
T Haentjens, KJ in 't Hout
Journal of Computational Finance 16, 83-110, 2012
1062012
A new interpolation procedure for adapting Runge–Kutta methods to delay differential equations
KJ in 't Hout
BIT Numerical Mathematics 32 (4), 634-649, 1992
831992
Stability of ADI schemes applied to convection-diffusion equations with mixed derivative terms
KJ in 't Hout, BD Welfert
Applied Numerical Mathematics 57 (1), 19-35, 2007
672007
Stability analysis of numerical methods for delay differential equations
KJ in 't Hout, MN Spijker
Numerische Mathematik 59 (1), 807-814, 1991
601991
Unconditional stability of second-order ADI schemes applied to multi-dimensional diffusion equations with mixed derivative terms
KJ in 't Hout, BD Welfert
Applied Numerical Mathematics 59 (3), 677-692, 2009
572009
ADI schemes for pricing American options under the Heston model
T Haentjens, KJ in 't Hout
Applied Mathematical Finance 22, 207-237, 2015
432015
Stability analysis of Runge–Kutta methods for systems of delay differential equations
KJ in 't Hout
IMA Journal of Numerical Analysis 17 (1), 17-27, 1997
351997
The stability of θ-methods for systems of delay differential equations
KJ in 't Hout
Annals of Numerical Mathematics 1, 323-334, 1993
22*1993
Periodic orbits of delay differential equations under discretization
KJ in 't Hout, C Lubich
BIT Numerical Mathematics 38 (1), 72-91, 1998
211998
On the convergence of waveform relaxation methods for stiff nonlinear ordinary differential equations
KJ in 't Hout
Applied Numerical Mathematics 18 (1-3), 175-190, 1995
211995
Stability of ADI schemes for multidimensional diffusion equations with mixed derivative terms
KJ in 't Hout, C Mishra
Applied Numerical Mathematics 74, 83–94, 2013
182013
Stability of the modified Craig–Sneyd scheme for two-dimensional convection-diffusion equations with mixed derivative term
KJ in 't Hout, C Mishra
Mathematics and Computers in Simulation 81 (11), 2540-2548, 2011
172011
A contour integral method for the Black–Scholes and Heston equations
KJ in 't Hout, JAC Weideman
SIAM Journal on Scientific Computing 33 (2), 763-785, 2011
152011
Convergence of the Modified Craig-Sneyd scheme for two-dimensional convection-diffusion equations with mixed derivative term
KJ in 't Hout, M Wyns
Journal of Computational and Applied Mathematics 296, 170-180, 2016
142016
The stability of a class of Runge–Kutta methods for delay differential equations
KJ in 't Hout
Applied Numerical Mathematics 9 (3-5), 347-355, 1992
141992
Stability of central finite difference schemes on non-uniform grids for the Black–Scholes equation
KJ in 't Hout, K Volders
Applied Numerical Mathematics 59 (10), 2593-2609, 2009
122009
A note on unconditional maximum norm contractivity of diagonally split Runge–Kutta methods
KJ in 't Hout
SIAM Journal on Numerical Analysis 33 (3), 1125-1134, 1996
121996
ADI Finite Difference Discretization of the Heston‐Hull‐White PDE
T Haentjens, K in 't Hout
AIP Conference Proceedings 1281 (1), 1995-1999, 2010
102010
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20